EconPapers    
Economics at your fingertips  
 

Optimal portfolio series formula under dynamic appreciation rate uncertainty

Srdjan D. Stojanovic

Journal of Computational Finance

Abstract: ABSTRACT A closed-form series solution formula for the problem of optimal portfolio diversification under dynamic (possibly, long-term-memory) appreciation rate uncertainty, for an investor with Hara utility, is found. To that end a calculus of variations method, recently introduced by the author, was extended. The usefulness of the obtained result is examined by means of example solutions to a few guiding problems. To that end we also introduce the notion of T-truncated fractional Brownian motion and study its series expansions.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... ion-rate-uncertainty (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160485

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160485